Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child is taking Valparin chrono, seems to be normal. Should the medicine be continued?

My son suffered from Epilepsy symptoms 2 months ago. All his reports as per dr. show normal condition however Dr. has prescribed tab Valparin Chrono 500mg daily one for 3 yrs. continuously. I want to know that should I continue with this medicine for my son & if yes are thier any side effects of this med. Please advice.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist, Surgical 's  Response

If your son had a seizure, then it is imperative that you continue the medicines without fail as the consequence of not taking the medication could be a relapse of the seizure. While this is one part of the treatment, the other part is to find out why he had the seizure in the first place, and if there is any correctible cause. This will require further tests which would be done by a specialist in this field.

hope this helps.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor